# SDR SWAA051686

- Difficulty date: June 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 24,598 hours, 13,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR9442
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R2 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
